MathSciNet Relay Station
MathSciNet bibliographic data
MR1492926 34B24 (34C10 34L20 47E05)
Gesztesy, F.; Ünal, M. Perturbative oscillation criteria and Hardy-type inequalities. Math. Nachr. 189 (1998), 121–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement